I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Pain in testies

User
Posted 12 Jun 2021 at 12:47

He folks , finished 4 week radiotherapy a few weeks ago, am on hormone injections every 3 months , but im getting some shooting pains around my testicles , is this normal

User
Posted 12 Jun 2021 at 15:59
Yes, they may be shrinking and that can cause some discomfort.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 13 Jun 2021 at 00:36

Testicles will shrink on HT, but I've never heard of that causing any pain.

Pain in the prostate can get referred to testicles and tip of penis.

Show Most Thanked Posts
User
Posted 12 Jun 2021 at 15:59
Yes, they may be shrinking and that can cause some discomfort.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

User
Posted 13 Jun 2021 at 00:36

Testicles will shrink on HT, but I've never heard of that causing any pain.

Pain in the prostate can get referred to testicles and tip of penis.

 
Forum Jump  
©2021 Prostate Cancer UK